Non-axisymmetric instabilities in discs with imposed zonal flows

Vanon, R and Ogilvie, GI (2016) Non-axisymmetric instabilities in discs with imposed zonal flows. Monthly Notices of the Royal Astronomical Society, 463 (4). pp. 3725-3736. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Vanon, R
  • Ogilvie, GI
Copyright, Publisher and Additional Information: This article has been accepted for publication in Monthly Notices of the Royal Astronomical Society ©: 2016 The Authors. Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved.
Keywords: astro-ph.SR; astro-ph.SR; astro-ph.EP; physics.flu-dyn
Dates:
  • Published: December 2016
  • Published (online): 6 September 2016
  • Accepted: 1 September 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 09 May 2017 15:20
Last Modified: 15 Oct 2019 12:31
Published Version: http://dx.doi.org/10.1093/mnras/stw2238
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number: https://doi.org/10.1093/mnras/stw2238
Related URLs:

Share / Export

Statistics